# SDR HALA2021061400069

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 7,559 hours, 1,591 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0043022
- Condition: Faulted
- Part time: 3,476 hours, 682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A ON CLIMB OUT. WENT AWAY AFTER ABOUT 5 MINUTES. REMOVED AND REPLACED FDU PER AMM 26-12-34-400-001-A OPS CHECK GOOD OK FOR SERVICE.
